Alert archive / Washington / Gale Warnings in 2014

Gale Warning 41, NWS Seattle, WA

May 2, 2014

NWS Seattle, WA issued this gale warning at May 2, 2014, 9:26 AM PDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 2, 2014, 9:26 AM PDT (16:26 UTC)
Expired
May 3, 2014, 2:46 AM PDT
In force
17 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

215 
WHUS76 KSEW 021626
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
926 AM PDT FRI MAY 2 2014

PZZ131-132-030030-
/O.UPG.KSEW.SC.Y.0089.000000T0000Z-140503T1300Z/
/O.NEW.KSEW.GL.W.0041.140502T1626Z-140503T1300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
926 AM PDT FRI MAY 2 2014

...GALE WARNING IN EFFECT UNTIL 6 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 AM PDT SATURDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 


* SEAS...4 TO 7 FEET...HIGHEST NEAR THE INTERNATIONAL BOUNDARY
  SOUTH OF RACE ROCKS.

* WIND...WEST 25 TO 35 KNOTS...STRONGEST NEAR THE INTERNATIONAL
  BOUNDARY SOUTH OF RACE ROCKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
3 follow-up statements
042 
WHUS76 KSEW 022138
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
238 PM PDT FRI MAY 2 2014

PZZ131-132-030545-
/O.CON.KSEW.GL.W.0041.000000T0000Z-140503T1300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
238 PM PDT FRI MAY 2 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PDT SATURDAY...

* SEAS...4 TO 7 FEET...HIGHEST NEAR THE INTERNATIONAL BOUNDARY 
  SOUTH OF RACE ROCKS. 

* WIND...WEST 25 TO 35 KNOTS...STRONGEST NEAR THE INTERNATIONAL 
  BOUNDARY SOUTH OF RACE ROCKS.

* TIMING...WINDS WILL RISE TO GALE FORCE LATE THIS AFTERNOON THEN
  WILL GRADUALLY DIMINISH DURING THE EARLY MORNING HOURS SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-030545-
/O.NEW.KSEW.SC.Y.0091.140503T1300Z-140504T1300Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
238 PM PDT FRI MAY 2 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 6 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 6 AM PDT
SUNDAY. 

* WIND AND WAVES...SOUTH WINDS 15 TO 25 KNOTS WITH WIND WAVES 2 TO
  5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-030545-
/O.NEW.KSEW.SC.Y.0090.140503T0000Z-140503T0700Z/
ADMIRALTY INLET-
238 PM PDT FRI MAY 2 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. 

* WIND AND WAVES...NORTHWEST WIND 15 TO 25 KNOTS WITH WIND WAVES 2
  TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
927 
WHUS76 KSEW 030341
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
841 PM PDT FRI MAY 2 2014

PZZ131-132-031145-
/O.CON.KSEW.GL.W.0041.000000T0000Z-140503T1300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
841 PM PDT FRI MAY 2 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PDT SATURDAY...

* WIND...WEST 25 TO 35 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-031145-
/O.CON.KSEW.SC.Y.0091.140503T1300Z-140504T1300Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
841 PM PDT FRI MAY 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO
6 AM PDT SUNDAY...

* WIND...SOUTH 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-030700-
/O.CON.KSEW.SC.Y.0090.000000T0000Z-140503T0700Z/
ADMIRALTY INLET-
841 PM PDT FRI MAY 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WIND...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
977 
WHUS76 KSEW 030946
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
246 AM PDT SAT MAY 3 2014

PZZ131-132-031500-
/O.CAN.KSEW.GL.W.0041.000000T0000Z-140503T1300Z/
/O.EXB.KSEW.SC.Y.0091.140503T0946Z-140503T1500Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
246 AM PDT SAT MAY 3 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PDT THIS MORNING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WIND...WEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-031800-
/O.EXB.KSEW.SC.Y.0091.140503T1800Z-140504T0700Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
246 AM PDT SAT MAY 3 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO
MIDNIGHT PDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT
PDT TONIGHT. 

* WIND...EAST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-031800-
/O.CON.KSEW.SC.Y.0091.140503T1300Z-140504T1300Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
246 AM PDT SAT MAY 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 6 AM PDT SUNDAY...

* WIND...SOUTH 15 TO 30 KNOTS.

* SEAS...WEST SWELL AROUND 10 FEET AT 11 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at May 2, 3:20 AM PDT, 6 hours 6 minutes earlier.

Area forecast discussion, May 2, 3:20 AM PDT, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
320 AM PDT FRI MAY 2 2014

.SYNOPSIS...AN UPPER LEVEL RIDGE DEPARTING TO THE EAST WILL KEEP
SKIES SUNNY OVER THE INTERIOR THIS MORNING. INCREASING ONSHORE FLOW
AND A WEAK COLD FRONT WILL SPREAD CLOUDS TO THE COAST THIS MORNING
AND INLAND THIS AFTERNOON...ALONG WITH A CHANCE OF RAIN OR DRIZZLE.
A LARGE UPPER LEVEL LOW OFFSHORE WILL APPROACH THE COAST SATURDAY
THEN MOVE INLAND LATE SUNDAY AND MONDAY BRINGING RAIN AND COOLER
TEMPERATURES THIS WEEKEND. SHOWERS WILL SLOWLY DECREASE EARLY NEXT
WEEK AS THE LOW MOVES EAST.

&&

.SHORT TERM...THE AXIS OF THE WEAKENING UPPER LEVEL RIDGE REMAINS
OVER W WA THIS MORNING BUT WILL BE SLIDING E OVER E WA BY THIS
AFTERNOON. THE LAST EFFECTS OF THE RIDGE WILL BE TO GIVE THE W WA
INTERIOR SUNNY SKIES THIS MORNING.

SATELLITE IMAGERY SHOWS THE LEADING EDGE OF A SHALLOW WEAK COLD
FRONT APPROACHING THE AREA ABOUT 150 NM SW OF THE CENTRAL WA COAST
AT 0930Z. LOW STRATUS HAS BEEN FILLING IN ALONG THE COAST AHEAD OF
THE FRONT AND HAS FINALLY PUSHED INLAND NE OF HOQUIAM...AND IS ABOUT
25 MILES FROM SHELTON. HQM-SEA PRESSURE GRADIENT HAS RISEN TO 1.3 MB
AT 09Z WHICH WILL KEEP THE STRATUS ADVANCING E...BUT IT PROBABLY
WILL NOT MAKE IT TOO FAR E OF SHELTON THIS MORNING.

MODELS SEEM ON TRACK BRINGING THE LEADING EDGE OF THE FRONT ACROSS
THE OLYMPICS BY 18Z/11 AM THIS MORNING...AND TO THE CASCADES BY
00Z/5 PM THIS AFTERNOON. MODELS SHOW A 700 MB VORT MAX DRIVING THE
FRONT EAST SO THERE SHOULD BE ENOUGH WEAK LIFT WITH THE SYSTEM TO
WRING OUT A LITTLE LIGHT RAIN OR DRIZZLE FROM THE LOW CLOUDS TODAY
AS THE WHOLE SYSTEM PUSHES INLAND. ONCE THE FRONT REACHES THE
CASCADES LATE WESTERLY UPSLOPE FLOW ACROSS THE MOUNTAINS SHOULD
INCREASE THE SHOWER ACTIVITY A LITTLE.

TODAYS WEAK FRONT WILL MOISTEN UP THE LOWER AIR MASS IN ADVANCE OF
THE LARGE UPPER LEVEL LOW OFFSHORE NEAR 45N/140W. THE LOW WILL
DOMINATE THE WEATHER PATTERN THIS WEEKEND AS IT MOVES SLOWLY
E...FINALLY REACHING THE COAST SUNDAY AFTERNOON. MOIST SW FLOW ALOFT
AHEAD OF THE LOW WITH AN EMBEDDED 100 KT JET STREAK WILL MAKE
SATURDAY AFTERNOON AND NIGHT FAIRLY WET. SHOWERS WILL CONTINUE ON
SUNDAY AS THE TROUGH AXIS APPROACHES. 48 HOUR RAIN TOTALS MAY END UP
BEING 0.50 TO 0.80 OVER THE INTERIOR THROUGH THE WEEKEND...WITH
HIGHER AMOUNTS OVER THE COAST AND PARTS OF THE MOUNTAINS. THE AIR
MASS WILL BE COOLER...BUT SNOW LEVELS WILL ONLY LOWER DOWN TO AROUND
4500 TO 5000 FEET. KAM

.LONG TERM...BOTH THE GFS AND ECMWF HAVE THE UPPER LEVEL LOW MOVING
SE ACROSS SW WA ON MONDAY. SHOWER ACTIVITY WILL BEGIN DIMINISHING
FROM THE N AS THE LOW EXITS ACROSS OREGON. BOTH MODELS SHOW DRIER
WEATHER TUESDAY AND WEDNESDAY BUT ARE STILL NOT COMPLETELY
SHOWER-FREE. AGREEMENT ON SOME OF THE SMALLER SCALE DETAILS IS POOR
ON TUESDAY AND WEDNESDAY...BUT BOTH MODELS SHOW A WETTER SYSTEM
ARRIVING FROM THE W ON THURSDAY. KAM

&&

.HYDROLOGY...RIVER FLOODING IS UNLIKELY FOR THE NEXT 7 DAYS.

MINOR RISES ARE POSSIBLE TONIGHT AND FRIDAY ON THE STILLAGUAMISH
RIVER AND IN THE POOL EAST OF THE SR 530 SLIDE IN RESPONSE TO
MELTING SNOW IN THE LOCAL MOUNTAINS.

&&

.AVIATION...SOUTHWEST FLOW ALOFT TODAY AND TONIGHT AS AN UPPER RIDGE
SHIFTS INLAND AND AN UPPER LOW MOVES OVER THE NORTHEAST PACIFIC. AT
THE SURFACE...ONSHORE FLOW WILL STRENGTHEN TODAY AS A RIDGE BUILDS
ALONG THE COAST.

AIR MASS STABLE WITH LOW CLOUDS AT THE COAST AND MOSTLY CLEAR
ELSEWHERE. 6000-9000 FOOT CEILINGS ARE POSSIBLE LATER TODAY AS A
VERY WEAK FRONT REACHES THE AREA. COASTAL STRATUS IS EXPECTED TO
SPREAD INLAND TONIGHT...COVERING MOST OF THE LOWLANDS BY SATURDAY
MORNING.

KSEA...SOUTHERLY WINDS 5-10 KNOTS. STRATUS IS EXPECTED TO REACH TO
THE TERMINAL AROUND DAYBREAK SATURDAY MORNING. SCHNEIDER

&&

.MARINE...ONSHORE FLOW WILL INCREASE TODAY AS A SURFACE RIDGE BUILDS
ALONG THE COAST. THIS WILL BRING SMALL CRAFT ADVISORY WEST WINDS TO
THE CENTRAL AND EAST STRAIT WITH MARGINAL GALES POSSIBLE THIS
EVENING. THE MOST LIKELY SCENARIO IS 15-30 KNOTS AND THAT IS THE
FORECAST FOR NOW.

A SURFACE LOW WILL MOVE INTO THE OFFSHORE WATERS SATURDAY...THEN
WEAKEN AS IT MOVES CLOSER TO WESTERN WASHINGTON ON SUNDAY. SMALL
CRAFT ADVISORY SOUTHERLY WINDS ARE LIKELY OVER THE COASTAL WATERS AS
THE LOW NEARS. A REMNANT OF THIS LOW WILL MOVE THROUGH THE WATERS ON
MONDAY. SCHNEIDER

&&

.AVALANCHE FROM THE PREV DISCUSSION...AN AVALANCHE WARNING REMAINS
IN EFFECT FOR THE OLYMPICS...WASHINGTON CASCADES NEAR AND WEST
OF THE CREST AND THE MT HOOD AREA THURSDAY.

HEAVY SNOW LAST WEEK COUPLED WITH VERY WARM TEMPERATURES THIS WEEK
WILL EXTEND THE POTENTIAL FOR LARGE TO VERY LARGE WET SNOW
AVALANCHES THROUGH AT LEAST FRIDAY.

FREEZING LEVELS WILL BE WARM AGAIN TODAY...AROUND 12000 OR 13000
FEET AND ONLY COOL SLIGHT ON FRIDAY. THIS VERY WARM WEATHER
SHOULD PRODUCE WIDESPREAD LARGE AVALANCHES. WITH DANGEROUS
AVALANCHE CONDITIONS EXPECTED...TRAVEL IN AVALANCHE TERRAIN IS
NOT RECOMMENDED.

ALTHOUGH FREEZING LEVELS SHOULD LOWER FURTHER OVER THE WEEKEND...
EXPECT A FAIR AMOUNT OF FREE WATER IN THE SNOWPACK TO KEEP THE
SNOWPACK IN A RELATIVELY WEAKENED STATE.

FOR HOURLY MOUNTAIN WEATHER DATA AND FORECAST DETAILS...PLEASE
VISIT WWW.NWAC.US

DAMICO/NORTHWEST AVALANCHE CENTER

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY CENTRAL/EAST STRAIT OF JUAN DE FUCA.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 2:38 PM PDTSmall Craft AdvisorySEW9 hr
May 2, 2:38 PM PDTSmall Craft AdvisorySEW50 hr

Nearby

Gale Warnings in Washington, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.